# SDR ABXA2011080384

- Difficulty date: August 3, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAILSAFE STRAP CORRODED.  REMOVED AND REPLACED RT FAILSAFE STRAP IAW REA B653-59389-MR.
